Alert archive / Kentucky / River Flood Advisories in 2021
River Flood Advisory 50, NWS Jackson, KY
NWS Jackson, KY issued this river flood advisory at Aug 1, 2021, 4:30 AM EDT for Estill County, Powell County, Kentucky. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2021, 4:30 AM EDT (08:30 UTC)
- Expired
- Aug 1, 2021, 10:37 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Estill County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River at Clay City (CYCK2). The gauge peaked at 18.34 ft at Jul 31, 2021, 3:00 PM EDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03283500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
156
WGUS83 KJKL 010830
FLSJKL
Flood Advisory
National Weather Service Jackson KY
430 AM EDT Sun Aug 1 2021
...The National Weather Service in Jackson has issued a Flood
Advisory for the following rivers in Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
.The river has fallen below flood stage and will continue to fall.
Therefore the flood warning was allowed to expire.
For the Red River...including Clay City...elevated river levels are
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
The next statement will be issued by noon Sunday.
&&
KYC065-197-012030-
/O.NEW.KJKL.FL.Y.0050.210801T0830Z-000000T0000Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
430 AM EDT Sun Aug 1 2021
The National Weather Service in Jackson has issued a
* Flood Advisory for
the Red River at Clay City.
* From early this morning until further notice.
* At 3:15 AM EDT Sunday the stage was 16.5 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to fall to 3.4 feet Thursday
morning.
* Impact...At 17.0 feet, Low lying areas flood. Maple street near
the Red River Ranch as well as Pompeii Road off of Highway 15 are
impassable.
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3780 8374 3780 8397
$$
GREIF1 follow-up statement
032
WGUS83 KJKL 011437
FLSJKL
Flood Advisory
National Weather Service Jackson KY
1037 AM EDT Sun Aug 1 2021
...The Flood Advisory is cancelled for the following rivers in
Kentucky...
Red River at Clay City affecting Powell and Estill Counties.
KYC065-197-011545-
/O.CAN.KJKL.FL.Y.0050.000000T0000Z-210801T1437Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1037 AM EDT Sun Aug 1 2021
...The Flood Advisory for the Red River at Clay City has been
cancelled...
The Flood Advisory is cancelled for
the Red River at Clay City.
* At 10:15 AM EDT Sunday the stage was 11.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to fall to 3.2 feet Friday
morning.
&&
LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
3780 8374 3780 8397
$$
CMFWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Aug 1, 2:15 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 1, 2:15 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 215 AM EDT Sun Aug 1 2021 .UPDATE... Issued at 145 AM EDT SUN AUG 1 2021 Just a quick update to the near term grids per the latest obs and trends for T/Td - including radar and satellite for PoP/Sky. These grids have been sent to the NDFD and web servers. UPDATE Issued at 1230 AM EDT SUN AUG 1 2021 Fine-tuned the PoPs according to radar, satellite, and higher resolution model guidance trends. Most of the colder cloud tops and concentrated convection looks to stay just to our south. As such, shifted the higher PoPs closer to the Tennessee border overnight. The rest of the forecast generally remains on track. UPDATE Issued at 826 PM EDT SAT JUL 31 2021 Light showers have been moving in across the northern half of the area early this evening, as a passing mid-level short wave trough traverses the Ohio Valley. Instability is weak up north, and this should not change much as we head into the night. As such, will drop the thunder chances generally north of the Hal Rogers and Highway 80 corridor. Further south, broad low pressure is seen across western KY/TN and into the middle Mississippi Valley, with a stationary frontal boundary arced to the southeast. Convection is starting to initiate near these features, with scattered shower activity popping up across south central Kentucky. The current PoPs look on track, with the best chances across our south, closer to the vicinity of the surface boundary and better instability. Did freshen up the hourly temperatures and dew points, accounting for the latest trends in observations. Updates have been sent out. && .SHORT TERM...(This evening through Sunday night) Issued at 305 PM EDT SAT JUL 31 2021 Latest analysis shows continued troughing across the eastern US and ridging over the western US and Canada. At the surface, there is a nearly stationary boundary to our south and west, with several areas of low pressure along the front. Surface high pressure is to our NW over central Illinois. Some light rain is starting to move into the area from a decaying MCS and subtle shortwave that will pass across the area this evening. Back to our west over SE MO, southern IL, and SW KY, convection is firing up along another subtle shortwave this afternoon. This feature will pass across southern KY or just to our south late tonight and overnight. This system will bring showers and thunderstorms to the area late tonight through early tomorrow morning. with the highest pops from 03-12Z over the southern half of the area. There is still a bit of uncertainty regarding timing and placement of this system overnight, but continued to follow the ensemble means and place the likely pops along and south of the Hal Rogers Parkway. WPC has a marginal risk for excessive rain across the SW counties, although in reality any place that saw significant rainfall a couple days ago will need to be watched because any additional heavy rain may result in flooding concerns. Overnight low temps will be a bit warmer than last night, ranging from the low to mid 60s across the north and mid to upper 60s across the south. Shower/storm chances taper off from NW to SE Sunday morning into the early afternoon as the disturbance moves S/SE away from the area. A weakening cold front associated with low pressure moving from the Great Lakes into New England will approach the area from the N/NW during the late afternoon into the evening, which may touch off a few showers or storms across the north, but overall it will be a drier trend across the area. Continued cooler temps on Sunday with highs in the lower 80s. High pressure builds in from the NW Sunday night with clearing skies overnight into Monday morning. Comfortable low temps in the upper 50s to lower 60s with some patchy fog developing towards morning. .LONG TERM...(Monday through Saturday) Issued at 417 PM EDT SAT JUL 31 2021 Troughing will be the story of the extended for much of the eastern half of the Conus. A closed low will develop in the troughing pattern and strengthen across the Ohio Valley Wednesday and Thursday. As it exits to the NE Thursday night, another shortwave will move into place across the region for Saturday. At the surface, a broad area of high pressure will be in place across the Ohio Valley for the duration of the period, despite the upper level flow. A surface front will be draped to our south, more along the base of the troughing, with a surface low to our east. Precip is expected along the boundary and surface low, and will be enhanced with the upper level energy moving over, and daytime heating. The result could be some expansion of the precip chances into the eastern portion of the state during peak heating. There is still quite a bit of disagreement as to the exact location/expanse of this precip, so kept with the NBM pops at this time, with generally slight to chance pops. Without a strong boundary/change in airmass, not expecting much in the way of instability or severity of any storms that develop...likely more pulsy in nature. With the continued trough across the region, NW flow will keep temperatures below seasonal normals to start the period. Upper 70s to low 80s are forecast for Monday afternoon, but will moderate a degree or two warmer each day. By the time you get to Friday and Saturday, the surface high shifts just east of the state, and light return flow takes hold near the surface, with temps boosting into the mid and upper 80s. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) ISSUED AT 215 AM EDT SUN AUG 1 2021 General VFR conditions will gradually worsen through the next few hours resulting in MVFR ceilings/visibilities across the area overnight, lingering longest south of the I-64 corridor with KSME and KLOZ likely seeing the longest duration of restrictions. MVFR ceilings/visibilities will improve to VFR by later this morning as the system to our south exits. Light northwesterly winds will increase to between 5 to 8 kts late this morning. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...CMF LONG TERM...JMW AVIATION...GEOGERIAN/GREIF
Hazardous weather outlook, Aug 1, 4:10 AM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 410 AM EDT Sun Aug 1 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-021115- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 410 AM EDT Sun Aug 1 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms will be possible today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Tuesday through Saturday during the afternoon and early evening, mainly over the higher terrain across southeastern Kentucky. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GREIF/HAS
In the hours before
Local storm report, Jul 31, 10:31 PM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1031 PM EDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM TSTM WND DMG 3 SW BLOSS 37.18N 84.41W
07/30/2021 PULASKI KY 911 CALL CENTER
PULASKI COUNTY DISPATCH REPORTED A TREE
BLOWN DOWN ONTO PUBLIC RD IN THE 5500 BLOCK.
EVEN TIME WAS ESTIMATED FROM RADAR.
&&
PGGLocal storm report, Jul 31, 10:43 PM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1043 PM EDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM TSTM WND DMG REDBIRD 36.76N 84.22W
07/30/2021 WHITLEY KY 911 CALL CENTER
WHITLEY COUNTY DISPATCH REPORTED MULTIPLE
TREES DOWN ONTO ROADS IN THE REDBIRD
COMMUNITY. TIME ESTIMATED FROM RADAR.
&&
PGGLocal storm report, Jul 31, 10:59 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1059 PM EDT SAT JUL 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM TSTM WND DMG 1 E PARKERS LAKE 36.84N 84.46W
07/30/2021 MCCREARY KY 911 CALL CENTER
MCCREARY COUNTY DISPATCH REPORTED TREES DOWN
ON HWY 90 IN THE VICINITY OF VANOVER RIDGE
RD. TIME ESTIMATED FROM RADAR.
&&
PGGLocal storm report, Aug 1, 12:12 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
1212 AM EDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM FLASH FLOOD MAYTOWN 37.84N 83.47W
07/30/2021 MORGAN KY COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
MAYTOWN. HWY 227 IS CLOSED NEAR THE
INTERSECTION OF 1010 IN THE COMMUNITY OF
MAYTOWN DUE TO WATER FLOWING OVER THE ROAD
MAKING IT IMPASSABLE. (REPEAT REPORT).
1221 AM FLASH FLOOD MAYTOWN 37.84N 83.47W
07/30/2021 MORGAN KY LAW ENFORCEMENT
MORGAN COUNTY DEPUTY REPORTED HWY 2027 NEAR
MAYTOWN IMPASSABLE DUE TO FLASH FLOODING.
1235 AM TSTM WND DMG 1 ENE NOCTOR 37.56N 83.33W
07/30/2021 BREATHITT KY 911 CALL CENTER
BREATHITT COUNTY DISPATCH REPORTED THAT A
TREE HAD BEEN BLOWN DOWN ONTO KY-30 AT ROUND
BOTTOM AND WAS BLOCKING BOTH LANES.
1238 AM TSTM WND DMG NWS OFFICE/JULIAN CARRO 37.59N 83.32W
07/30/2021 BREATHITT KY NWS EMPLOYEE
TREE DOWN ON THE ROAD LEADING UP TO THE NWS
JACKSON OFFICE. OTHER LARGE BRANCHES ALSO
DOWN ALONG THE ROAD. TIME IS ESTIMATED BASED
ON RADAR DATA.
0100 AM FLASH FLOOD 1 SW RAMEY 38.17N 83.58W
07/30/2021 ROWAN KY 911 CALL CENTER
ROWAN COUNTY DISPATCH REPORTED BLUE BLANKS
ROAD NEAR THE 3000 BLOCK CLOSED DUE TO FLASH
FLOODING.
0105 AM TSTM WND DMG 2 ENE LEATHERWOOD 37.05N 83.13W
07/30/2021 PERRY KY DEPT OF HIGHWAYS
SEVERAL TREES WERE REPORTED DOWN ALONG
KY-699 BETWEEN MM 3 AND 6. TIME ESTIMATED
FROM RADAR.
0107 AM FLASH FLOOD TOLIVER 37.81N 83.46W
07/30/2021 WOLFE KY 911 CALL CENTER
WOLFE COUNTY DISPATCH REPORTED A FOOT OF
WATER FLOWING OVER THE ROAD NEAR THE
INTERSECTION OF SANDFIELD AND STAMPER BRANCH
ROADS.
0110 AM FLASH FLOOD 1 SSW FRENCHBURG 37.94N 83.63W
07/30/2021 MENIFEE KY 911 CALL CENTER
MENIFEE COUNTY DISPATCH REPORTED THAT ADAMS
BRANCH ROAD WAS CLOSED DUE TO FLASH
FLOODING.
0110 AM FLASH FLOOD 1 S CORNWELL 37.94N 83.71W
07/30/2021 MENIFEE KY 911 CALL CENTER
MENIFEE COUNTY DISPATCH REPORTED PETER TRACE
ROAD CLOSED DUE TO FLASH FLOODING.
0121 AM FLASH FLOOD 1 S PAXTON 37.66N 83.41W
07/30/2021 BREATHITT KY PUBLIC
PUBLIC AND SOCIAL MEDIA REPORT FLASH
FLOODING ALONG KY-205 NEAR THE
BREATHITT/WOLFE COUNTY LINE.
0122 AM TSTM WND DMG 1 S NED 37.40N 83.27W
07/30/2021 PERRY KY 911 CALL CENTER
BREATHITT AND PERRY COUNTY DISPATCH REPORTED
THAT A TREE WAS BLOWN DOWN ON TO KY-15 NEAR
THE COUNTY LINE COMMUNITY CHURCH, BLOCKING
ONE OF THE LANES.
0130 AM FLASH FLOOD MEANS 37.95N 83.76W
07/30/2021 MENIFEE KY FIRE DEPT/RESCUE
MENIFEE COUNTY FIRE CHIEF REPORTED THAT
US-460 WAS CLOSED DUE TO 4 FEET OF WATER
FLOWING OVER THE HIGHWAY NEAR THE EAST SLATE
FORK BRIDGE.
0130 AM FLASH FLOOD 1 W CORNWELL 37.96N 83.72W
07/30/2021 MENIFEE KY FIRE DEPT/RESCUE
MENIFEE COUNTY FIRE CHIEF REPORTED THAT
SEVERAL HOUSES ALONG US-460 (PARTICULARLY
AROUND AUTUMN DRIVE AND MOUNTAIN VALLEY
COURT) WERE SURROUNDED BY FLOODWATERS. CREWS
PERFORMED TWO WATER RESCUES IN THIS AREA.
0130 AM FLASH FLOOD FRENCHBURG 37.95N 83.63W
07/30/2021 MENIFEE KY EMERGENCY MNGR
MENIFEE COUNTY EMERGENCY MANAGER REPORTS
FLOODWATERS REACHED INTO HOMES AND
BUSINESSES AROUND FRENCHBURG. THE DOLLAR
GENERAL, COUNTY GARAGE, HEADSTART, SCHOOL
BOARD OFFICE BUILDINGS WERE FLOODED. THE
MIDDLE SCHOOL AND ALTERNATIVE SCHOOL
BUILDINGS EXPERIENCED MAJOR FLOODING. TEN
RESIDENTIAL HOUSES ALONG KY-36, WHICH HAVE
NEVER SEEN HIGH WATER ISSUES, WERE ALSO
FLOODED.
0132 AM TSTM WND DMG 3 N AVAWAM 37.27N 83.28W
07/30/2021 PERRY KY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
N AVAWAM. A TREE WAS REPORTED DOWN ON A
HOUSE IN THE 6000 BLOCK OF KY-451. TIME
ESTIMATED BY RADAR.
0135 AM FLASH FLOOD FRENCHBURG 37.95N 83.63W
07/30/2021 MENIFEE KY 911 CALL CENTER
MENIFEE COUNTY DISPATCH REPORTED THAT US-460
W WAS CLOSED BY THE FAMILY DOLLAR DUE TO
FLASH FLOODING.
0140 AM FLASH FLOOD 1 SE OWINGSVILLE 38.13N 83.75W
07/30/2021 BATH KY EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MILLER PLAZA
SHOPPING CENTER ON HWY 36 WAS FLOODED AND
CLOSED TO TRAFFIC.
0140 AM FLASH FLOOD 1 ENE SALT LICK 38.12N 83.60W
07/30/2021 BATH KY EMERGENCY MNGR
EMERGENCY MANAGER REPORTS WATER RESCUE DUE
TO FLASH FLOODING ALONG HWY 60 JUST EAST OF
SALT LICK.
0140 AM FLASH FLOOD 1 NNE PEASTICKS 38.17N 83.69W
07/30/2021 BATH KY EMERGENCY MNGR
EMERGENCY MANAGER REPORTS SEVERAL CULVERTS
WASHED OUT ALONG RIDDLE RD.
0200 AM FLASH FLOOD STANTON 37.85N 83.87W
07/30/2021 POWELL KY NWS EMPLOYEE
WATER WAS FLOWING OVER THE ROAD IN THE
BROOKSIDE COTTAGES SUBDIVISION AND MADE IT
INTO THE LEASING OFFICE. THE FORCE OF THE
WATER CAUSED THE PAVEMENT ON THE ROAD TO
BREAK APART.
0200 AM DEBRIS FLOW 1 NNW RED RIVER GORGE 37.83N 83.62W
07/30/2021 MENIFEE KY DEPT OF HIGHWAYS
A MUDSLIDE WAS REPORTED ACROSS THE ROAD ON
HWY-715 NEAR MM 4.
0225 AM FLASH FLOOD 2 S LOMBARD 37.80N 83.75W
07/30/2021 POWELL KY 911 CALL CENTER
POWELL COUNTY DISPATCH REPORTED WATER UP TO
A RESIDENCE IN THE 5900 BLOCK OF HIGH ROCK
ROAD AND THAT THE FIRE DEPARTMENT WAS
PERFORMING A WATER RESCUE.
0225 AM FLASH FLOOD STANTON 37.85N 83.86W
07/30/2021 POWELL KY 911 CALL CENTER
POWELL COUNTY DISPATCH REPORTED THAT ALL THE
PRIMARY STREETS IN STANTON HAVE WATER OVER
THEM.
0240 AM FLASH FLOOD 1 WSW CLOVER BOTTOM 37.49N 84.17W
07/30/2021 JACKSON KY CO-OP OBSERVER
WATER WAS REPORTED OVER THE ROAD ON CAVE
SPRINGS ROAD, WASHING OUT THE PAVEMENT AND
AT LEAST ONE CULVERT. WATER ALSO ENTERED
INTO THE RESIDENTIAL GARAGE OF THE
COOPERATIVE OBSERVER.
0323 AM FLASH FLOOD 1 SW FRENCHBURG 37.95N 83.63W
07/30/2021 MENIFEE KY PUBLIC
VIDEO ON SOCIAL MEDIA SHOWS HOMES
SURROUNDING BY WATER ALONG ADAMS BRANCH ROAD
WITH VEHICLES FLOODED BY WATER.
0407 AM TSTM WND DMG 3 SW BLOSS 37.18N 84.41W
07/30/2021 PULASKI KY 911 CALL CENTER
PULASKI COUNTY DISPATCH REPORTED A TREE
BLOWN DOWN ONTO PUBLIC RD IN THE 5500 BLOCK.
EVEN TIME WAS ESTIMATED FROM RADAR.
0417 AM TSTM WND DMG 1 WSW MOUNT VICTORY 37.02N 84.40W
07/30/2021 PULASKI KY 911 CALL CENTER
PULASKI COUNTY DISPATCH REPORTED THAT A TREE
HAD BEEN BLOWN DOWN ONTO POPLARVILLE RD IN
THE 2500 BLOCK. EVENT TIME WAS ESTIMATED
FROM RADAR.
0427 AM TSTM WND DMG REDBIRD 36.76N 84.22W
07/30/2021 WHITLEY KY 911 CALL CENTER
WHITLEY COUNTY DISPATCH REPORTED MULTIPLE
TREES DOWN ONTO ROADS IN THE REDBIRD
COMMUNITY. TIME ESTIMATED FROM RADAR.
0454 AM TSTM WND DMG 1 E PARKERS LAKE 36.84N 84.46W
07/30/2021 MCCREARY KY 911 CALL CENTER
MCCREARY COUNTY DISPATCH REPORTED TREES DOWN
ON HWY 90 IN THE VICINITY OF VANOVER RIDGE
RD. TIME ESTIMATED FROM RADAR.
0700 AM HEAVY RAIN 2 SSE FARMERS 38.12N 83.53W
07/30/2021 M4.58 INCH ROWAN KY CO-OP OBSERVER
0700 AM HEAVY RAIN BRODHEAD 7.3 SSW 37.30N 84.46W
07/30/2021 M2.35 INCH ROCKCASTLE KY COCORAHS
0700 AM HEAVY RAIN SOMERSET 15.2 ESE 37.02N 84.34W
07/30/2021 M2.76 INCH PULASKI KY COCORAHS
0700 AM HEAVY RAIN 2 E CLAY CITY 37.86N 83.90W
07/30/2021 M3.52 INCH POWELL KY CO-OP OBSERVER
0700 AM HEAVY RAIN CLAY CITY 1WNW 37.87N 83.93W
07/30/2021 M3.20 INCH POWELL KY CO-OP OBSERVER
0700 AM HEAVY RAIN MOUNT STERLING 5N 38.13N 83.96W
07/30/2021 M2.24 INCH MONTGOMERY KY CO-OP OBSERVER
0700 AM HEAVY RAIN CAMPTON 9.3 SE 37.66N 83.41W
07/30/2021 M2.74 INCH BREATHITT KY COCORAHS
0700 AM HEAVY RAIN CAMPTON 9.3 SE 37.66N 83.41W
07/30/2021 M2.74 INCH BREATHITT KY PUBLIC
0709 AM HEAVY RAIN MOREHEAD 6.4 NE 38.24N 83.34W
07/30/2021 M2.16 INCH ROWAN KY COCORAHS
0724 AM HEAVY RAIN 1 S OGGS STATION 38.01N 83.82W
07/30/2021 M2.82 INCH MONTGOMERY KY PUBLIC
0730 AM HEAVY RAIN MOUNT STERLING 2.4 W 38.07N 83.99W
07/30/2021 M2.09 INCH MONTGOMERY KY COCORAHS
0800 AM HEAVY RAIN 1 SSE STANTON 37.83N 83.85W
07/30/2021 M4.22 INCH POWELL KY NWS EMPLOYEE
0800 AM HEAVY RAIN CLOVER BOTTOM 1WSW 37.49N 84.17W
07/30/2021 M3.10 INCH JACKSON KY CO-OP OBSERVER
0800 AM HEAVY RAIN 2 NNW LOAM 37.43N 84.14W
07/30/2021 M3.36 INCH JACKSON KY AMATEUR RADIO
0800 AM HEAVY RAIN CRESSY 37.83N 84.04W
07/30/2021 M2.01 INCH ESTILL KY CO-OP OBSERVER
0800 AM HEAVY RAIN OWINGSVILLE 0.6 NNW 38.14N 83.76W
07/30/2021 M2.95 INCH BATH KY COCORAHS
0900 AM HEAVY RAIN BEATTYVILLE 4N 37.63N 83.72W
07/30/2021 M2.72 INCH LEE KY CO-OP OBSERVER
1200 PM HEAVY RAIN KOOMER RIDGE 37.78N 83.63W
07/30/2021 M4.20 INCH WOLFE KY MESONET
RAWS KOMK2 KOOMER RIDGE.
1200 PM HEAVY RAIN 2 NNE MONTICELLO 36.87N 84.83W
07/30/2021 M2.22 INCH WAYNE KY MESONET
RIVER PRECIPITATION GAUGE MTCK2 2.0 NE
MONTICELLO.
1200 PM HEAVY RAIN 3 NE WALTZ 38.35N 83.40W
07/30/2021 M2.49 INCH ROWAN KY MESONET
IFLOWS BKBK2 BUCKNER BRANCH.
1200 PM HEAVY RAIN 1 SW DABNEY 37.18N 84.56W
07/30/2021 M3.12 INCH PULASKI KY MESONET
KENTUCKY MESONET STATION DABN SOMERSET 7
NNE.
1200 PM HEAVY RAIN 1 SSW GRASSY CREEK 37.85N 83.35W
07/30/2021 M2.01 INCH MORGAN KY MESONET
IFLOWS GRKK2 1.2 S GRASSY CREEK.
1200 PM HEAVY RAIN MAYTOWN 37.85N 83.47W
07/30/2021 M2.92 INCH MORGAN KY MESONET
IFLOWS MYTK2 MAYTOWN.
1200 PM HEAVY RAIN 1 NNW CANNEL CITY 37.80N 83.28W
07/30/2021 M3.63 INCH MORGAN KY MESONET
IFLOWS CHCK2 0.8 NW CANNEL CITY.
1200 PM HEAVY RAIN WADES MILL 38.03N 84.02W
07/30/2021 M2.76 INCH MONTGOMERY KY MESONET
IFLOWS PRTK2 WADES MILL.
1200 PM HEAVY RAIN 1 ENE PREWITT 38.03N 83.97W
07/30/2021 M2.45 INCH MONTGOMERY KY MESONET
PWS STATION EW0421 MT STERLING.
1200 PM HEAVY RAIN WHITLEY CITY 3N 36.77N 84.48W
07/30/2021 M2.34 INCH MCCREARY KY MESONET
KENTUCKY MESONET STATION FLRK WHITLEY CITY 3
N.
1200 PM HEAVY RAIN 1 NNW WENDOVER 37.14N 83.37W
07/30/2021 M2.20 INCH LESLIE KY MESONET
RIVER PRECIPITATION GAUGE HYDK2 0.9 NW
WENDOVER.
1200 PM HEAVY RAIN BILLOWS 37.17N 84.30W
07/30/2021 M2.41 INCH LAUREL KY MESONET
RIVER PRECIPITATION GAUGE BLWK2 ROCKCASTLE
RIVER.
1200 PM HEAVY RAIN MCKEE 5S 37.36N 83.97W
07/30/2021 M2.10 INCH JACKSON KY MESONET
KENTUCKY MESONET STATION OLIN MCKEE 5 S.
1200 PM HEAVY RAIN 2 SE RINGOS MILLS 38.25N 83.59W
07/30/2021 M2.19 INCH FLEMING KY MESONET
RIVER PRECIPITATION GAUGE SRKK2 1.7 SE
RINGOS MILLS.
1200 PM HEAVY RAIN 2 SE PEABODY 37.14N 83.58W
07/30/2021 M2.44 INCH CLAY KY MESONET
RAWS CHTK2 PEABODY.
1200 PM HEAVY RAIN 1 WSW JACKSON 37.55N 83.40W
07/30/2021 M2.28 INCH BREATHITT KY MESONET
IFLOWS TWHK2 1.2 W JACKSON.
1200 PM HEAVY RAIN NWS JACKSON 37.60N 83.32W
07/30/2021 M2.37 INCH BREATHITT KY ASOS
ASOS STATION KJKL NWS JACKSON.
1200 PM HEAVY RAIN PEELED OAK 38.07N 83.80W
07/30/2021 M3.84 INCH BATH KY MESONET
IFLOWS PLOK2 PEELED OAK.
1200 PM HEAVY RAIN OWINGSVILLE 4S 38.09N 83.76W
07/30/2021 M3.23 INCH BATH KY MESONET
KENTUCKY MESONET STATION PRST OWINGSVILLE 4
S.
&&Nearby
River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.